# SDR DL738070227

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 17,656 hours, 7,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS GOUGED AND DENTED JUST ABOVE THE LAP JOINT AT S-24L AT FS 268.  WHILE REMOVING THE DAMAGE TO THE FUSELAGE SKIN, THE STRINGER 24L INCURRED TOOLING DAMAGE.  A STRINGER REPAIR AND AN EXTERNAL SKIN REPAIR WERE INSTALLED PER 460778-14.
